# SDR CA111111001

- Difficulty date: November 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 11702503
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: B, G, A

## Discrepancy

(CAN) ACFT HAD A LT PACK DEFERRED.  PILOT REPORTED THE RT PACK OVER PRESSURIZED ON TAKEOFF.  10TH STAGE VLV CLOSED & CREW WAS NOT ABLE TO RE-OPEN THE VLV.  THE RT PACK SHUTOFF & THE AIRPLANE DEPRESSURIZED, PAX O2 MASKS WERE DROPPED & USED.  THE ACFT DIVERTED, PN 117025-02 & 117025-03.  SEE ALSO SDR 2012010701130 201128487.
